Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning accessibility in the plane and regular accessibility in $n$ dimensions


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 34 (1928), 504-510
DOI: https://doi.org/10.1090/S0002-9904-1928-04577-9
MathSciNet review: 1561595
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04577-9